Publications with M. Shioya

All publications by Masahiro Shioya and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:764 Shelah, S., & Shioya, M. (2006). Nonreflecting stationary sets in \mathcal P_\kappa\lambda. Adv. Math., 199(1), 185–191. arXiv: math/0405013 DOI: 10.1016/j.aim.2005.01.012 MR: 2187403
See [Sh:E86]
Sh:E86 Shelah, S., & Shioya, M. (2001). Nonreflecting stationary sets in \mathcal{P}_\kappa\lambda. Sūrikaisekikenkyūsho Kōkyūroku, (1202), 61–65. Axiomatic set theory (Japanese) (Kyoto, 2000) MR: 1855550
Preliminary version of [Sh:764]